IGB

Connexion

(Article of periodic en Anglais - 1976)

Document title

A class of deviations from rank-size regularity: three interpretations

Authors(s) and Affiliation(s)

PARR Y. B. ;

Source

Article of periodic

published at : Regional studies. Journal of the regional studies association, Reading

Editor :

Millesime : 1976, vol. 10, no3 [pp. 285-292]

Bibliographic references : 24 réf.

Language

Anglais

Refdoc record number (ud4) : 12634810 : Permanent link - XML version
Powered by Pxxo